Open Access
Translator Disclaimer
February 2009 A New Closure Operator in Bitopological Spaces and Associated Separation Axioms
R. Raja Rajeswari, M. Lellis Thivagar
Missouri J. Math. Sci. 21(1): 34-41 (February 2009). DOI: 10.35834/mjms/1316032679

Abstract

The aim of this paper is to introduce a new closure operator and an associated new topology in bitopological spaces. We also define some new separation axioms and a comparative study is done.

Citation

Download Citation

R. Raja Rajeswari. M. Lellis Thivagar. "A New Closure Operator in Bitopological Spaces and Associated Separation Axioms." Missouri J. Math. Sci. 21 (1) 34 - 41, February 2009. https://doi.org/10.35834/mjms/1316032679

Information

Published: February 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1160.54312
MathSciNet: MR2503814
Digital Object Identifier: 10.35834/mjms/1316032679

Subjects:
Primary: 54C10
Secondary: 54C08

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.21 • No. 1 • February 2009
Back to Top